Repositorio de producción científica de la Universidad de Sevilla

On linearly related sequences of difference derivatives of discrete orthogonal polynomials


Advanced Search

Show simple item record

dc.creator Álvarez Nodarse, Renato es
dc.creator Soares Petronilho, José Carlos es
dc.creator Pinzón Cortés, Natalia Camila es
dc.creator Sevinik Adigüzel, Rezan es 2016-06-01T10:07:43Z 2016-06-01T10:07:43Z 2015-08-15
dc.identifier.citation Álvarez Nodarse, R., Soares Petronilho, J.C., Pinzón Cortés, N.C. y Sevinik Adigüzel, R. (2015). On linearly related sequences of difference derivatives of discrete orthogonal polynomials. Journal of Computational and Applied Mathematics, 284, 26-37.
dc.identifier.issn 0377-0427 es
dc.description.abstract Let ν be either ω ∈ C \ {0} or q ∈ C \ {0, 1}, and let Dν be the corresponding difference operator defined in the usual way either by Dωp(x) = p(x+ω)−p(x) ω or Dqp(x) = p(qx)−p(x) (q−1)x. Let U and V be two moment regular linear functionals and let {Pn(x)}n≥0 and {Qn(x)}n≥0 be their corresponding orthogonal polynomial sequences (OPS). We discuss an inverse problem in the theory of discrete orthogonal polynomials involving the two OPS {Pn(x)}n≥0 and {Qn(x)}n≥0 assuming that their difference derivatives Dν of higher orders m and k (resp.) are connected by a linear algebraic structure relation such as X M i=0 ai,nDm ν Pn+m−i(x) = X N i=0 bi,nDk νQn+k−i(x), n ≥ 0, where M, N, m, k ∈ N ∪ {0}, aM,n 6= 0 for n ≥ M, bN,n 6= 0 for n ≥ N, and ai,n = bi,n = 0 for i > n. Under certain conditions, we prove that U and V are related by a rational factor (in the ν−distributional sense). Moreover, when m 6= k then both U and V are Dν-semiclassical functionals. This leads us to the concept of (M, N)-Dν-coherent pair of order (m, k) extending to the discrete case several previous works. As an application we consider the OPS with respect to the following Sobolev-type inner product hp(x), r(x)iλ,ν = hU, p(x)r(x)i + λ hV,(Dm ν p)(x)(Dm ν r)(x)i, λ > 0, assuming that U and V (which, eventually, may be represented by discrete measures supported either on a uniform lattice if ν = ω, or on a q-lattice if ν = q) constitute a (M, N)-Dν-coherent pair of order m (that is, an (M, N)-Dν-coherent pair of order (m, 0)), m ∈ N being fixed. es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Fundaçao para a Ciência e a Tecnologia (Portugal) es
dc.description.sponsorship Scientific and Technological Research Council of Turkey es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Computational and Applied Mathematics, 284, 26-37.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.subject Orthogonal polynomials es
dc.subject inverse problems es
dc.subject semiclassical orthogonal polynomials es
dc.subject coherent pairs es
dc.subject Sobolev-type orthogonal polynomials es
dc.title On linearly related sequences of difference derivatives of discrete orthogonal polynomials es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID info:eu-repo/grantAgreement/MINECO/MTM2012-36732-C03 es
dc.relation.projectID FQM-262 es
dc.relation.projectID FQM-7276 es
dc.relation.projectID P09-FQM-4643 es
dc.relation.projectID PEst-C/MAT/UI0324/2013 es
dc.identifier.doi 10.1016/ es
idus.format.extent 20 p. es
dc.journaltitle Journal of Computational and Applied Mathematics es
dc.publication.volumen 284 es
dc.publication.initialPage 26 es
dc.publication.endPage 37 es
Size: 434.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record